RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 4, Issue 2  


Expository Surveys
Functions that deviate least from zero on closed subsets of the real axis
M. L. Sodin, P. M. Yuditskii
1

Research Papers
Decomposition of abelian torsion-free groups of finite rank into direct sums of indecomposable groups
E. A. Blagoveshchenskaya
62
Analytic quasi-analyticity and asymptotically holomorphic functions
A. A. Borichev
70
Surface potentials and the method of matching asymptotic expansions in the Helmholtz resonator problem
R. R. Gadyl'shin
88
Very ample divisors on projective bundles over curves
N. P. Gushel'
116
Factorization of noncommutative permutation matrices on an algebraic surface of nonzero genus
I. Yu. Dmitrieva
129
Reflexivity of operators: general methods and a criterion for almost isometric contractions
V. V. Kapustin
141
Finitely additive measures of virtual polyhedra
A. V. Pukhlikov, A. G. Khovanskii
161
Hurwitz inequalities for number fields
A. L. Smirnov
186
Isoperimetric inequalities for polygons and dissymetrization
A. Yu. Solynin
210

An April Fools' Day note. Little-known information about the Bessel equation
V. M. Babich
235

Book Reviews
М. S. P. Eastham. “The asymptotic solution of linear differential systems. Applications of thebevinson theorem”. Clarendon Press, Oxford, 1989, 241 p.
V. M. Babich
238
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019